| Catalog Number |
120-260 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continued: e.1.(b)(6).A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported "prosthesis ruptured".This record is for the left side.Device was explanted and replaced with another manufacturer's device.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b3, b5, b6, g2, h6.
Event or Problem Description
Later healthcare professional reported "after surgery, suspected findings of alcl were observed".Capsule specimen was found negative for alcl malignancy.Treatment: device removal, capsulectomy.
Event or Problem Description
Healthcare professional reported "prosthesis ruptured".Later healthcare professional reported "after surgery, suspected findings of alcl were observed".This record is for the left side.Device was explanted.
Additional Manufacturer Narrative
Device evaluation: per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ rupture: observed broken device through microscopic inspection assessed as fold flaw opening.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis (creases and wear abrasion) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.